# SDR REXA2016072101365

- Difficulty date: July 21, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 19,424 hours, 12,471 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL IS CORRODED BETWEEN BS 310 - 349.   REMOVED AND REPLACED THE DOOR SILL.   IAW SRM 51-42-21-001-001-A01, 51-42-06-001-001-A01, & AMM 52-11-05-400-801/802 A01.
